# SDR CA070131005

- Difficulty date: January 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT LANDED WITH ALL LANDING GEAR UP. BA FSR ON SITE. FSR REPORTED THAT THE ADG WAS DEPLOYED, AND FLAPS RETRACTED. AIRPORT AUTHORITIES ARE PRESENTLY IN THE PROCESS OF LIFTING THE A/C IAW THE AIRCRAFT RECOVERY MANUAL USING CRANES. AIRCRAFT CONDITION APPEARS TO BE GOOD.   CONFIRMATION OF A WHEELS UP LANDING HAS BEEN RECEIVED. BA AIR SAFETY IS IN CONTACT WITH THE TSBC TO ESTABLISH WHAT ACTUALLY OCCURRED. IT IS NOT KNOWN IF THERE WERE ANY INJURIES. AN UPDATE WILL BE ISSUED SHORTLY. THE TSBC HAS CONTACTED THE CIAIC (SAFETY BOARD) OF SPAIN. THE BA RESPONSE WILL BE BASED ON THE NEXT UPDATE FROM BARCELONA.   THE FOLLOWING COULD BE OBSERVED IN THE COCKPIT (VERY LIMITED TIME ALLOWED): LANDING GEAR CONTROL H
